# SDR MYWA09075

- Difficulty date: December 24, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 13,516 hours, 5,215 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAILED TO START, OVERTEMP AUTO SHUTDOWN.
